# SDR DHL2006762511

- Difficulty date: July 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK HAS CORROSION AT BS 650 LBL 45.  REMOVED CORROSION AT MAIN CABIN SEAT TRACK BS 650 LBL 45, CORROSION IS OUT OF LIMITS IAW B727 SRM 51-10-1 AND 53-10-1 FIG 4.  REMOVED SEAT TRACK FROM BS 620-710 LBL 45 IAW B727 SRM 51-30-2.  FAB NEW SEAT TRACK FROM P/N BAC1520-792 PO NR 9005091 DIM 5' IAW B727 SRM 53-10-5 FIG 1.  TREATED AND PRIMED SEAT TRACK AND WORKING AREA IAW B727 SRM 51-10-2.  INSTALLED NEW SEAT TRACK AT BS 620-710 LBL45 IAW B727 SRM 51-30-2 AND SRM 53-10-5 FIG 1.  INSTALLED FLOORBOARDS IAW B727 MM 53-20-11 AT BS 620-710 LBL 45.
